# SDR FDEA202212200125

- Difficulty date: December 20, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70831
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK STA.6-70 RBL75 - CORROSION ON INBD FLANGE. FOUND CORROSION OUT OF LIMIT PER SRM 53-00-52-1A, SEAT TRACK WAS REPLACED FROM STA   1130 TO 1180 THAT INCLUDED STA 6-00 TO 6-100 ON NON-ROUTING N00431 W/O 84094 IAW SRM 53-  00-52-2R FIG. 201, SHT 1-2.
